# SDR REXA2013032500598

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 19,663 hours, 17,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS NR 1 AND NR 2 INOPERABLE.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY IAW AMM 33-51-04.  OPERATIONS CHECK GOOD.
